Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 652, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 14, 2016, 10:52 PM CDT for 4 counties in Oklahoma; Wichita County, Wilbarger County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 10:52 PM CDT (03:52 UTC)
- Expired
- Jul 14, 2016, 11:45 PM CDT
- In force
- 53 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Comanche County, OK, Cotton County, OK, Jackson County, OK, Tillman County, OK, Wichita County, TX, Wilbarger County, TX
The radar
The Altus AFB radar (KFDR), 10 km from the middle of the area, began a volume at 03:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 6:25 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -555 J/kg
- Mixed-layer LCL
- 1128 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
577
WUUS54 KOUN 150352
SVROUN
OKC031-033-065-141-TXC485-487-150445-
/O.NEW.KOUN.SV.W.0652.160715T0352Z-160715T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHEASTERN JACKSON COUNTY IN SOUTHWESTERN OKLAHOMA...
TILLMAN COUNTY IN SOUTHWESTERN OKLAHOMA...
SOUTHWESTERN COMANCHE COUNTY IN SOUTHWESTERN OKLAHOMA...
CENTRAL WICHITA COUNTY IN NORTHERN TEXAS...
CENTRAL WILBARGER COUNTY IN NORTHERN TEXAS...
* UNTIL 1145 PM CDT
* AT 1052 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
DAVIDSON...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...FREDERICK...IOWA PARK...ELECTRA...GRANDFIELD...TIPTON...
CHATTANOOGA...DAVIDSON...MANITOU...DEVOL...FAXON...HOLLISTER...LOVELAND...
HARROLD...FARGO...OKLAUNION...PLEASANT VALLEY...HAYNESVILLE AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3423 9941 3454 9926 3455 9843 3387 9863
TIME...MOT...LOC 0352Z 281DEG 28KT 3433 9909
HAIL...1.25IN
WIND...70MPH
$$
032 follow-up statements
955
WWUS54 KOUN 150403
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1103 PM CDT THU JUL 14 2016
OKC031-033-065-141-TXC485-487-150445-
/O.CON.KOUN.SV.W.0652.000000T0000Z-160715T0445Z/
COTTON OK-JACKSON OK-TILLMAN OK-COMANCHE OK-WICHITA TX-WILBARGER TX-
1103 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR WESTERN COTTON...SOUTHEASTERN JACKSON...TILLMAN...SOUTHWESTERN
COMANCHE...CENTRAL WICHITA AND CENTRAL WILBARGER COUNTIES...
AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
FREDERICK...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURKBURNETT...FREDERICK...IOWA PARK...ELECTRA...GRANDFIELD...TIPTON...
CHATTANOOGA...DAVIDSON...MANITOU...DEVOL...FAXON...HOLLISTER...LOVELAND...
HARROLD...FARGO...OKLAUNION...PLEASANT VALLEY...HAYNESVILLE AND HESS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3423 9941 3454 9926 3455 9843 3387 9863
TIME...MOT...LOC 0403Z 281DEG 28KT 3431 9898
HAIL...1.00IN
WIND...60MPH
$$
03261
WWUS54 KOUN 150432
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT THU JUL 14 2016
OKC031-033-065-150441-
/O.CAN.KOUN.SV.W.0652.000000T0000Z-160715T0445Z/
COTTON OK-JACKSON OK-COMANCHE OK-
1132 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COTTON...SOUTHEASTERN
JACKSON AND SOUTHWESTERN COMANCHE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3412 9918 3441 9909 3433 9862 3387 9863
TIME...MOT...LOC 0431Z 298DEG 15KT 3418 9891
$$
OKC141-TXC485-487-150445-
/O.CON.KOUN.SV.W.0652.000000T0000Z-160715T0445Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-
1132 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR SOUTHERN TILLMAN...WESTERN WICHITA AND EAST CENTRAL WILBARGER
COUNTIES...
AT 1131 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF HARROLD...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
FREDERICK...IOWA PARK...ELECTRA...GRANDFIELD...DAVIDSON...HOLLISTER...
LOVELAND...HARROLD...OKLAUNION AND HAYNESVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3412 9918 3441 9909 3433 9862 3387 9863
TIME...MOT...LOC 0431Z 298DEG 15KT 3418 9891
HAIL...1.00IN
WIND...60MPH
$$
03What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 6:32 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jul 14, 6:32 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Norman OK 632 PM CDT THU JUL 14 2016 .DISCUSSION... Please see the 00Z aviation discussion below. && .AVIATION... The forecast is a bit difficult to pin down at the current moment. Expect at least a few thunderstorms to enter/develop across western and southwestern OK within the next 2-3 hours along several outflow boundaries. Additional development will then be possible later tonight for terminals along and north of I40. However, do not feel as confident with this development so only included PROB30s and VCTS groups after ~06Z. Winds will remain east to southeasterly for most of the period. MVFR CIGS will also likely develop initially near GAG and WWR later tonight. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 74 91 72 94 / 50 40 30 20 Hobart OK 75 97 73 99 / 40 20 30 10 Wichita Falls TX 79 99 75 100 / 30 20 20 10 Gage OK 67 90 69 97 / 30 30 50 10 Ponca City OK 68 88 70 91 / 40 30 50 30 Durant OK 77 94 74 96 / 40 30 30 20 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 26/03/03
Hazardous weather outlook, Jul 14, 10:14 PM CDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1014 PM CDT THU JUL 14 2016 OKZ004>048-050>052-TXZ083>090-160315- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1014 PM CDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH EARLY FRIDAY ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. A SLIGHT RISK AREA IS ALONG AND SOUTHWEST OF A LINE FROM ERICK AND CHICKASHA... TO ARDMORE OKLAHOMA. A MARGINAL RISK COVERS THE REST OF THE AREA. SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. HAIL UP TO THE SIZE OF TENNIS BALLS AND DAMAGING WIND GUSTS UP TO 75 MPH WILL BE THE MAIN CONCERNS... ESPECIALLY IN PARTS OF THE SLIGHT RISK AREA. HEAVY RAIN THAT COULD LEAD TO FLOODING WILL ALSO BE POSSIBLE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS THROUGH EARLY FRIDAY. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT AND MARGINAL RISK AREAS SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH EARLY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE THROUGH SATURDAY. THERE IS A MARGINAL RISK OF SEVERE STORMS ACROSS THE NORTHERN-HALF OF OKLAHOMA ON FRIDAY. .HEAT... HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESSES. A PROLONGED PERIOD OF HOT TEMPERATURES IS EXPECTED SUNDAY THROUGH NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Special weather statement, Jul 14, 8:54 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 854 PM CDT THU JUL 14 2016 TXZ084-150230- FOARD TX- 854 PM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FOARD COUNTY UNTIL 930 PM CDT... AT 852 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF CHALK...MOVING EAST AT 15 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LAT...LON 3398 10005 3402 9982 3383 9984 3384 10005 TIME...MOT...LOC 0152Z 266DEG 12KT 3391 10007 ..SPEG.
Special weather statement, Jul 14, 9:02 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT THU JUL 14 2016
TXZ084-087-150230-
KNOX TX-FOARD TX-
902 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND FOARD COUNTIES UNTIL 930
PM CDT...
AT 900 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 10 MILES WEST OF CROWELL
TO NEAR TRUSCOTT TO 3 MILES NORTHWEST OF O'BRIEN...MOVING EAST AT 30
MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
LAT...LON 3406 10004 3405 9954 3375 9950 3340 9951
3340 9999 3383 10000 3384 10004
TIME...MOT...LOC 0200Z 267DEG 26KT 3400 9991 3373 9983 3341 9990
..SPEG.Special weather statement, Jul 14, 9:22 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 922 PM CDT THU JUL 14 2016 OKZ033-036-TXZ083-150245- HARMON OK-JACKSON OK-HARDEMAN TX- 922 PM CDT THU JUL 14 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HARMON...SOUTHWESTERN JACKSON AND NORTHWESTERN HARDEMAN COUNTIES UNTIL 945 PM CDT... AT 921 PM CDT...A STRONG THUNDERSTORM WAS LOCATED IN EXTREME NORTHWESTERN HARDEMAN COUNTY TEXAS... ABOUT 11 MILES SOUTH OF HOLLIS OKLAHOMA...MOVING EAST AT 20 MPH. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LAT...LON 3461 10000 3470 9970 3443 9964 3442 10000 TIME...MOT...LOC 0221Z 259DEG 16KT 3453 9995 ..SPEG.
Special weather statement, Jul 14, 10:00 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT THU JUL 14 2016
OKZ018-019-150400-
LOGAN OK-KINGFISHER OK-
1000 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN AND
NORTHEASTERN KINGFISHER COUNTIES UNTIL 1100 PM CDT...
AT 958 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
HENNESSEY...MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
HENNESSEY...CRESCENT...DOVER...CEDAR VALLEY...MARSHALL...MULHALL...
CIMARRON CITY AND LOVELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3616 9762 3606 9737 3580 9759 3602 9797
3617 9790 3617 9780
TIME...MOT...LOC 0258Z 294DEG 19KT 3609 9781
03Special weather statement, Jul 14, 10:26 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1026 PM CDT THU JUL 14 2016
OKZ015>018-024-150430-
CANADIAN OK-CUSTER OK-BLAINE OK-DEWEY OK-KINGFISHER OK-
1026 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CANADIAN...NORTHERN
CUSTER...CENTRAL BLAINE...DEWEY AND SOUTHWESTERN KINGFISHER COUNTIES
UNTIL 1130 PM CDT...
AT 1022 PM CDT...AN AREA OF STRONG THUNDERSTORM WAS LOCATED FROM
NEAR CAMARGO...TO PUTNAM...TO WATONGA...TO CALUMET...MOVING
SOUTHEAST AT 15 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
HEAVY RAINFALL RESULTING IN REDUCED VISIBILITY...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
WATONGA...GEARY...THOMAS...CALUMET...LEEDEY...CAMARGO...HITCHCOCK...
GREENFIELD...OAKWOOD...PUTNAM...FAY...EAGLE CITY...
MOOREWOOD AND OMEGA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3573 9936 3607 9938 3594 9804 3549 9806
3565 9862
TIME...MOT...LOC 0322Z 299DEG 13KT 3583 9898
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 9:22 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| Jul 14, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 59 min |
| Jul 14, 10:00 PM CDT | Special Weather Statement | OUN | Logan | 60 min |
| Jul 14, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 47 min |
| Jul 14, 10:26 PM CDT | Special Weather Statement | OUN | Blaine, Dewey | 64 min |
| Jul 14, 10:32 PM CDT | Areal Flood Advisory | OUN | Harmon, Jackson | 3 hr |
| Jul 14, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 62 min |
| Jul 14, 11:06 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 39 min |
| Jul 14, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 53 min |
| Jul 14, 11:09 PM CDT | Special Weather Statement | OUN | Roger Mills | 66 min |
| Jul 14, 11:11 PM CDT | Areal Flood Advisory | OUN | Blaine, Canadian, Custer, Dewey, Kingfisher | 3 hr |
| Jul 14, 11:22 PM CDT | Flash Flood Warning | OUN | Blaine, Canadian, Kingfisher | 3 hr |
| Jul 14, 11:23 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 52 min |
| Jul 14, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 33 min |
| Jul 14, 11:31 PM CDT | Areal Flood Advisory | OUN | Garfield, Kingfisher, Logan, Noble | 3 hr |
| Jul 14, 11:39 PM CDT | Special Weather Statement | OUN | Oklahoma | 66 min |
| Jul 14, 11:41 PM CDT | Special Weather Statement | OUN | Kingfisher, Payne | 64 min |
| Jul 14, 11:47 PM CDT | Special Weather Statement | OUN | Cotton, Tillman | 58 min |
| Jul 14, 11:49 PM CDT | Special Weather Statement | OUN | Canadian, Custer, Washita | 56 min |
| Jul 14, 11:54 PM CDT | Areal Flood Advisory | OUN | Beckham, Blaine, Caddo, Custer, Dewey, Roger Mills and 1 more | 3 hr |
| Jul 14, 11:57 PM CDT | Flash Flood Warning | OUN | Custer, Washita | 3 hr |
| Jul 14, 11:59 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 48 min |
| Jul 15, 12:16 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 29 min |
| Jul 15, 12:21 AM CDT | Special Weather Statement | OUN | Greer, Kiowa | 39 min |
| Jul 15, 12:29 AM CDT | Special Weather Statement | OUN | Caddo, Canadian, Grady | 61 min |
| Jul 15, 12:37 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Grady | 113 min |
| Jul 15, 12:49 AM CDT | Special Weather Statement | OUN | Payne | 56 min |
| Jul 15, 12:51 AM CDT | Special Weather Statement | OUN | Cleveland, Logan, Oklahoma | 54 min |
| Jul 15, 12:59 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, McClain | 46 min |
| Jul 15, 1:05 AM CDT | Areal Flood Advisory | OUN | Canadian, Kingfisher, Oklahoma | 3 hr |
| Jul 15, 1:08 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 52 min |
| Jul 15, 1:17 AM CDT | Flash Flood Warning | OUN | Blaine, Caddo, Canadian, Grady | 3 hr |
| Jul 15, 1:36 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, McClain, Oklahoma | 54 min |
| Jul 15, 1:41 AM CDT | Areal Flood Advisory | OUN | Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Jul 15, 1:45 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Comanche, Garvin, Grady, McClain | 45 min |
| Jul 15, 1:55 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| Jul 15, 2:09 AM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain | 3 hr |
| Jul 15, 2:18 AM CDT | Special Weather Statement | OUN | Oklahoma, Pottawatomie | 57 min |
| Jul 15, 2:21 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Pottawatomie | 54 min |
| Jul 15, 2:31 AM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie | 3 hr |
| Jul 15, 2:46 AM CDT | Special Weather Statement | OUN | Garvin | 59 min |
| Jul 15, 2:49 AM CDT | Special Weather Statement | OUN | Hughes, Murray, Pontotoc, Seminole | 56 min |
| Jul 15, 3:13 AM CDT | Areal Flood Advisory | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| Jul 15, 3:33 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Marshall, Murray | 57 min |
| Jul 15, 3:46 AM CDT | Special Weather Statement | OUN | Coal, Hughes, Pontotoc | 59 min |
| Jul 15, 3:53 AM CDT | Areal Flood Advisory | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 3 hr |
| Jul 15, 4:19 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 56 min |
| Jul 14, 8:54 PM CDT | Special Weather Statement | OUN | Foard | 36 min |
| Jul 14, 9:02 PM CDT | Special Weather Statement | OUN | Foard, Knox | 28 min |
| Jul 15, 12:31 AM CDT | Special Weather Statement | OUN | Archer, Baylor, Clay, Wichita | 59 min |
| Jul 15, 1:02 AM CDT | Areal Flood Advisory | OUN | Archer, Baylor, Clay | 3 hr |
| Jul 15, 3:21 AM CDT | Special Weather Statement | OUN | Archer | 39 min |
| Jul 15, 6:02 AM CDT | Special Weather Statement | OUN | Clay | 43 min |
| Jul 15, 6:44 AM CDT | Severe Thunderstorm Warning | OUN | Clay | 46 min |
| Jul 15, 4:26 PM CDT | Special Weather Statement | OUN | Baylor | 34 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.